Manuel Alfaro García

Profesor Titular de la Universidad de Zaragoza

Departamento de Matemáticas

Área de análisis matemático

 

Docencia / Teaching

 

 

 

Ampliación de Análisis Matemático (diplomatura de Estadística, segundo curso).
Complements of mathematical analysis.

 

 

Líneas de Investigación / Research areas

 

 

 

Polinomios ortogonales, análisis de Fourier no trigonométrico, funciones especiales.
Orthogonal polynomials, nontrigonometric Fourier series, special functions.

 

Publicaciones / Publications

 

 

 

 

 

 

M. Alfaro, A. Peña, J. Petronilho y M.L. Rezola, Orthogonal polynomials generated by linear structure relation: inverse problema. J.Math. Anal. Appl.

 

M. Alfaro, F. Marcellán, A. Peña y M. L. Rezola, When do linear combinations of orthogonal polynomials yield new sequences of orthogonal polynomials?, J. Comput. Appl. Math. (2009), por aparecer. Preprint

M. Alfaro, J. J. Moreno Balcázar, A. Peña y M. L. Rezola, Sobolev orthogonal polynomials: balance and asymptotics, Trans. Amer. Math. Soc. (2009), por aparecer. Preprint

M. Alfaro y R. Álvarez Nodarse, A characterization of the classical orthogonal discrete and q-polynomials, J. Comput. Appl. Math. 201 (2007), 48-54.

M. Alfaro, M. J. Cantero, L. Moral y L. Velázquez, Hermitian modifications of Toeplitz linear functionals and orthogonal polynomials, New Topics in Mathematical Physics Research. Ed. Ch. V. Benton, Nova Science Pub., Nueva York, (2006). ISBN 1-59454-807-2. Preprint

M. Alfaro, F. Marcellán, A. Peña y M. L. Rezola, On rational transformations of linear functionals: Direct problem, J. Math. Anal. Appl. 298 (1) (2004), 171-183. Preprint

M. Alfaro, F. Marcellán, A. Peña y M. L. Rezola, On linearly related orthogonal polynomials and their functionals, J. Math. Anal. Appl. 287 (1) (2003), 307-319. Preprint

M. Alfaro, J. J. Moreno-Balcázar y M. L. Rezola, Laguerre-Sobolev orthogonal polynomials: asymptotics for coherent pairs of type II, J. Approx. Theory 122 (1) (2003), 79-96. Preprint

M. Alfaro, M. Álvarez de Morales y M.L. Rezola, Orthogonality of the Jacobi polynomials with negative integer parameters, J. Comput. Appl. Math. 145 (2002), 379-386.

M. Alfaro, M. J. Cantero y F. Marcellán, A cubic decomposition of orthogonal polynomials on the unit circle, Complex Var. Theory Appl. 47 (2002), 745-759. Preprint

M. Alfaro, J.J. Moreno-Balcázar, T.E. Pérez, M.A. Piñar y M.L. Rezola, Asymptotics of Sobolev orthogonal polynomials for Hermite coherent pairs, J. Comput. Appl. Math. 133 (2001), 141-150.

M. Alfaro y M. L. Rezola, Ceros de polinomios ortogonales de Sobolev, Margarita Mathematica en memoria de José Javier (Chicho) Guadalupe Hernández, 569-576 (Luis Español y Juan L. Varona, editores). Servicio de Publicaciones, Universidad de La Rioja, Logroño, España, 2001. Prepublicación: seminario matemático García de Galdeano, número 27 (2001).

M. Alfaro, T.E. Pérez, M.A. Piñar y M.L. Rezola, On symmetric differential operators associated with Sobolev orthogonal polynomials: a characterization, Acta Appl. Math. 61 (1-3) (2000), 3-14.

M. Alfaro, A. Martínez-Finkelshtein y M.L. Rezola, Asymptotic properties of balanced extremal Sobolev polynomials: Coherent case, J. Approx. Theory 100 (1) (1999), 44-59.

M. Alfaro, T.E. Pérez, M.A. Piñar y M.L. Rezola, Sobolev orthogonal polynomials: the discrete-continuous case, Methods Appl. Anal. 6 (4) (1999), 593-616. Preprint

M. Alfaro, M.J. Cantero y L. Moral, Semiorthogonal functions and orthogonal polynomials on the unit circle, J. Comput. Appl. Math. 99 (1-2) (1998), 3-14.

M. Alfaro y F. Marcellán, Carathéodory functions and orthogonal polynomials on the unit circle, Complex Methods in Approximation Theory, A. Martínez-Finkelshtein et al. ed., Univ. de Almería (1997), 1-22.

M. Alfaro, F. Marcellán y M.L. Rezola, Estimates for Jacobi-Sobolev type orthogonal polynomials, Applicable Analysis 67 (1997), 157-174. Preprint

M. Alfaro, G. López y M.L. Rezola, Some properties of zeros of Sobolev-type orthogonal polynomials, J. Comput. Appl. Math. 69 (1) (1996), 171-179.

M. Alfaro, F. Marcellán, M.L. Rezola y A. Ronveaux, Sobolev-type orthogonal polynomials: the nondiagonal case, J. Approx. Theory 83 (2) (1995), 266-287.

M. Alfaro y J.M. Montaner, On zeros of polynomials orthogonal with respect to a quasi-definite inner product on the unit circle, Rend. Circ. Mat. Palermo (2) 44 (1995), 301-314.

M. Alfaro y J.M. Montaner, On five-diagonal Toeplitz matrices and orthogonal polynomials on the unit circle, Numer. Algorithms 10 (1-2) (1995), 137-154.

 

 

Socio de / member of: Real Sociedad Matemática Española, A.M.S., S.I.A.M..

Último cambio: / Last change: 15-9-2008